Alert archive / Georgia / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 200, NWS Atlanta, GA

June 28, 20186 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 28, 2018, 1:26 PM EDT for 6 counties in Georgia. It was in force for 49 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2018, 1:26 PM EDT (17:26 UTC)
Expired
Jun 28, 2018, 2:15 PM EDT
In force
49 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Coweta County, GA, Fayette County, GA, Meriwether County, GA, Pike County, GA, Spalding County, GA, Troup County, GA

The radar

The Atlanta radar (KFFC), 16 km from the middle of the area, began a volume at 17:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 1:30 PM EDTTSTM WND DMG1 Wnw Birdie, GATREE BLOWN DOWN ON MOORE RD NEAR VALLEY HILL, BLOCKING BOTH LANES OF TRAFFIC.
Jun 28, 1:30 PM EDTTSTM WND DMG2 Wnw Peachtree City, GATREE DOWN ALONG MCDUFF PKWY
Jun 28, 1:30 PM EDTTSTM WND DMG3 Wnw Starrs Mill, GASEVERAL TREES ARE DOWN ON POWERLINES OFF HWY 74 IN SOUTHERN PEACHTREE CITY ACROSS THE STREET FROM THE PEACHTREE CITY ATHLETIC COMPLEX.
Jun 28, 1:30 PM EDTTSTM WND DMG3 Wnw Starrs Mill, GATREE REPORTED DOWN ON POWER LINES NEAR THE INTERSECTION OF COOPER CIRCLE AND HWY 74.
Jun 28, 1:45 PM EDTTSTM WND DMG2 Wsw Newnan, GAWIDESPREAD TREES AND POWERLINES DOWN WITHIN THE CITY DISTRICT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 28, 11:46 AM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.4 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2018-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1102 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2018-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1102 J/kg
Mixed-layer CIN
-90 J/kg
Mixed-layer LCL
778 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.7

Open this sounding in Storm Lab

The text

As transmitted.

617 
WUUS52 KFFC 281726
SVRFFC
GAC077-113-199-231-255-285-281815-
/O.NEW.KFFC.SV.W.0200.180628T1726Z-180628T1815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
126 PM EDT THU JUN 28 2018

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Western Spalding County in west central Georgia...
  Meriwether County in west central Georgia...
  Fayette County in north central Georgia...
  Western Pike County in west central Georgia...
  Northeastern Troup County in west central Georgia...
  Coweta County in west central Georgia...

* Until 215 PM EDT.

* At 126 PM EDT, severe thunderstorms were located along a line
  extending from Madras to near Hollonville, moving south at 30 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Newnan, Griffin, Fayetteville, Greenville, Peachtree City, Tyrone,
  Palmetto, Senoia, Hogansville, Grantville, Woodbury, Luthersville,
  Brooks, Moreland, Molena, Sharpsburg, Turin, Haralson, Woolsey and
  Lone Oak.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3323 8494 3325 8495 3351 8469 3350 8461
      3351 8461 3337 8439 3335 8439 3335 8437
      3328 8429 3319 8437 3297 8451 3297 8453
      3295 8452 3291 8454 3307 8484 3321 8499
TIME...MOT...LOC 1726Z 021DEG 25KT 3342 8477 3315 8441 

HAIL...<.75IN
WIND...60MPH
 
$$
1 follow-up statement
639 
WWUS52 KFFC 281757
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
157 PM EDT THU JUN 28 2018

GAC113-255-281806-
/O.CAN.KFFC.SV.W.0200.000000T0000Z-180628T1815Z/
Spalding GA-Fayette GA-
157 PM EDT THU JUN 28 2018

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN SPALDING AND FAYETTE
COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
west central Georgia.

LAT...LON 3323 8494 3325 8495 3337 8480 3320 8450
      3319 8450 3319 8448 3314 8440 3297 8451
      3297 8453 3295 8452 3291 8454 3307 8484
      3321 8499
TIME...MOT...LOC 1756Z 031DEG 29KT 3322 8492 3295 8456 

$$

GAC077-199-231-285-281815-
/O.CON.KFFC.SV.W.0200.000000T0000Z-180628T1815Z/
Meriwether GA-Pike GA-Troup GA-Coweta GA-
157 PM EDT THU JUN 28 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT
FOR MERIWETHER...WESTERN PIKE...NORTHEASTERN TROUP AND SOUTHERN
COWETA COUNTIES...

At 156 PM EDT, severe thunderstorms were located along a line
extending from Corinth to near Woodbury, moving southwest at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Newnan, Greenville, Hogansville, Grantville, Woodbury, Luthersville,
Moreland, Molena, Haralson, Lone Oak, Gay, East Newnan, Corinth,
Rocky Mount, Saint Marks, Hilltop, Hollonville, Alvaton, Imlac and
Wooster.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3323 8494 3325 8495 3337 8480 3320 8450
      3319 8450 3319 8448 3314 8440 3297 8451
      3297 8453 3295 8452 3291 8454 3307 8484
      3321 8499
TIME...MOT...LOC 1756Z 031DEG 29KT 3322 8492 3295 8456 

HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 11:54 AM EDT, 1 hour 32 minutes earlier.

Area forecast discussion, Jun 28, 11:54 AM EDT, 1 hour 32 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
1154 AM EDT Thu Jun 28 2018

.UPDATE...

We have issued a severe thunderstorm watch in effect until 8pm
for portion of north and central Georgia.

&&

.PREV DISCUSSION... /Issued 1044 AM EDT Thu Jun 28 2018/

UPDATE...

Updated grids through the next 24 hours to adjust trends based on the
ongoing, current, and model evolution of the series of waves
impacting the area in the northwest flow pattern. Looks like the
initial wave will remain more active through the remainder of the
morning and into the afternoon across mainly north and eventually
western portions of the forecast area. Still seeing the second wave
progged to drop south with the main impacts remaining west of the
forecast area. Biggest severe weather threat with the current system
remains very heavy rainfall and strong to damaging winds.

20

PREV DISCUSSION... /Issued 742 AM EDT Thu Jun 28 2018/

PREV DISCUSSION... /Issued 440 AM EDT Thu Jun 28 2018/

SHORT TERM /Today through Friday/...

Current radar loop shows some isolated showers and thunderstorms
continuing to move SE out of TN and moving across the CWA. These
storms are weakening and moving slowly SE, but they dont seem to be
diminishing as fast as earlier thought. As these storms move further
south they will be moving into areas that were worked over by the
earlier convection so they should diminish with in the next few
hours.  As for the forecast...The upper level ridge is still
building but it has become more centered over the northwestern Gulf
and eastern TX. This has allowed a broad upper level trough to dig
into the southeastern and mid atlantic states, with very little
movement expected over the next few days. This pattern puts GA right
into the Northwesterly flow with impulses continuing to ride over
the ridge center and right into our area. These waves will help to
produce diurnally driven showers and thunderstorms Today and Friday.
Expecting scattered coverage with storms today and tomorrow with a
marginal chance of any storms becoming severe. The greatest threats
will be gusty winds, heavy rain, frequent lightning, and some hail.

Temperatures will continue to stay on the warm side with heat index
values across central GA expected around 100-103. For now not
planning to issue another heat advisory for today as it requires
heat index values of 105 or higher. Will keep a close eye on things
and update as needed.

01

LONG TERM /Friday Night through Wednesday/...

The upper ridge will be centered east of the MS River at the start
of the period. The ridge gets shifted east somewhat late in the
weekend as an upper trough deepens into the Great Lakes...although
the ridge rebounds towards the end of the period. A weak low
pressure area persists in the vicinity of the northern Gulf and
meanders around that area through Wednesday. In general...our
forecast area will be dominated by mainly diurnal showers and
thunderstorms each day. A few thunderstorms may last all night and
have kept at least a slight chance in for each overnight period.
Have shown some higher pops for portions of central GA Sunday and
Monday due to the effects of the northern Gulf low. GFS and ECMWF
seem to show a strengthening of the low during that time frame. No
big changes to the temperature trend.

41

AVIATION...
12Z Update...
Mostly VFR ceilings but SHRA/TSRA is moving in rapidly and things
will be changing soon. This first round of precip will move
through over the next few hours but another round is expected to
push south out of TN later this afternoon bringing more SHRA/TSRA
to the TAF sites. Ceilings will be up and down today but should
stay in the MVFR to VFR range. VSBYs will do the same. Winds
will start out of the SW and turn slowly to the NW through
tonight. Winds will continue to turn to the NE through Friday
morning. Wind speeds will stay 10kt or less except some gust to
25kt in ad around any stronger storms today.

//ATL Confidence...12Z Update...
Medium to high on all elements

01

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          91  72  94  73 /  80  30  30  20
Atlanta         90  73  92  74 /  70  40  30  20
Blairsville     84  65  88  67 /  90  30  30  20
Cartersville    89  70  92  72 /  70  40  30  10
Columbus        93  74  93  75 /  60  60  40  30
Gainesville     88  71  92  73 /  90  30  30  20
Macon           93  73  94  74 /  70  50  40  30
Rome            90  70  92  72 /  70  40  30  10
Peachtree City  90  71  92  73 /  70  40  30  20
Vidalia         93  74  93  75 /  60  50  50  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Severe Thunderstorm Watch until 8 PM EDT this evening for the
following zones: Baldwin...Bartow...Bibb...Butts...Carroll...
Chattooga...Cherokee...Clayton...Cobb...Coweta...Crawford...
Dade...DeKalb...Douglas...Fayette...Floyd...Forsyth...Glascock...
Gordon...Greene...Gwinnett...Hancock...Haralson...Harris...
Heard...Henry...Houston...Jasper...Jefferson...Jones...Lamar...
Macon...Meriwether...Monroe...Morgan...Newton...North Fulton...
Paulding...Peach...Pike...Polk...Putnam...Rockdale...South
Fulton...Spalding...Talbot...Taliaferro...Taylor...Troup...
Twiggs...Upson...Walker...Walton...Warren...Washington...
Wilkinson.

&&

SHORT TERM...20
LONG TERM....26
AVIATION...20
Hazardous weather outlook, Jun 28, 11:58 AM EDT, 1 hour 28 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1158 AM EDT Thu Jun 28 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-291600-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1158 AM EDT Thu Jun 28 2018

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Numerous showers and thunderstorms are expected today into this
evening. Strong to severe thunderstorms are likely. Therefore a
severe thunderstorm watch has been issued for a portion of north
and central GA. Any severe thunderstorm that develops will have
the potential to produce damaging wind gusts, frequent lightning
strikes and locally heavy rainfall. An isolated brief tornado
cannot be ruled out. The most likely time for strong to severe
storms would be this afternoon and evening, however a few storms
could last overnight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

There is a chance of thunderstorms each day for the rest of the
time period through the middle of next week, mainly during the
afternoon and evening hours with few storms becoming strong to
severe each day with gusty winds, frequent lightning and isolated
flooding from heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Local storm report, Jun 28, 12:49 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1249 PM EDT THU JUN 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1142 AM     TSTM WND DMG     RANGER                  34.50N  84.71W
06/28/2018                   GORDON             GA   911 CALL CENTER

            MULTIPLE TREES DOWN ALONG HWY-411 FROM RANGER TO
            FAIRMONT.

&&

EVENT NUMBER FFC1800494

PAGANO
Special weather statement, Jun 28, 1:03 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
103 PM EDT THU JUN 28 2018

GAZ053>058-068-070-071-281730-
Butts GA-Fayette GA-Lamar GA-Monroe GA-Clayton GA-Coweta GA-
Spalding GA-Pike GA-Henry GA-
103 PM EDT THU JUN 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BUTTS...FAYETTE...
LAMAR...WESTERN MONROE...SOUTHWESTERN CLAYTON...NORTHEASTERN
COWETA...SPALDING...NORTHEASTERN PIKE AND SOUTHWESTERN HENRY COUNTIES
UNTIL 130 PM EDT...

At 103 PM EDT...a line of strong thunderstorms was along a line
extending from Cannongate to Brooks to Johnstonville...and moving
south at 20 mph.

  HAZARD...40 to 50 mph wind...up to nickel sized hail and frequent
           cloud to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of these storms include
Newnan, Griffin, Fayetteville, Barnesville, Jackson, Forsyth,
Zebulon, Peachtree City, Hampton, Tyrone, Lovejoy, Locust Grove,
Senoia, Milner, Brooks, Jenkinsburg, Williamson, Sharpsburg, Turin
and Orchard Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3341 8477 3354 8453 3356 8446 3346 8436
      3329 8393 3291 8398 3318 8449 3322 8451
      3322 8454
TIME...MOT...LOC 1703Z 018DEG 19KT 3345 8463 3332 8445 3311 8406

HAIL...0.88IN
WIND...50MPH
Special weather statement, Jun 28, 1:06 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
106 PM EDT THU JUN 28 2018

GAZ031-041>044-053-281730-
Douglas GA-Coweta GA-Haralson GA-Carroll GA-Paulding GA-
South Fulton GA-
106 PM EDT THU JUN 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DOUGLAS...NORTHERN
COWETA...EASTERN HARALSON...EASTERN CARROLL...SOUTHWESTERN PAULDING
AND SOUTHWESTERN SOUTH FULTON COUNTIES UNTIL 130 PM EDT...

At 106 PM EDT...a line of strong thunderstorms was along a line
extending from near Eubank Lake to near Temple to Cannongate...and
moving southwest at 25 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of these storms include
Newnan, Douglasville, Carrollton, Buchanan, Union City, Villa Rica,
Fairburn, Bremen, Palmetto, Temple, Whitesburg, Chattahoochee Hill
Country, Plant Yates, Bill Arp, Seaton Lake, Fairplay, Dunaway
Gardens, Abilene, Draketown and Winston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3388 8525 3392 8498 3380 8486 3355 8453
      3352 8459 3339 8480 3359 8508
TIME...MOT...LOC 1706Z 041DEG 22KT 3391 8513 3372 8500 3349 8467

HAIL...0.25IN
WIND...50MPH
Local storm report, Jun 28, 1:07 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
107 PM EDT THU JUN 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1112 AM     TSTM WND DMG     3 WSW SEQUOYAH LAKE     34.52N  84.42W
06/28/2018                   PICKENS            GA   DEPT OF HIGHWAYS

            A LARGE TREE WAS REPORTED DOWN ON HIGHWAY 136 NEAR
            GRAND VIEW ROAD. THE TREE HAS BEEN CLEARED.

&&

EVENT NUMBER FFC1800495

LREAVES
Special weather statement, Jun 28, 1:09 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
109 PM EDT THU JUN 28 2018

GAZ072>074-083>085-281745-
Wilkinson GA-Washington GA-Baldwin GA-Johnson GA-Jones GA-Twiggs GA-
109 PM EDT THU JUN 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR WILKINSON...SOUTHWESTERN
WASHINGTON...SOUTHWESTERN BALDWIN...NORTHWESTERN JOHNSON...
SOUTHEASTERN JONES AND NORTHEASTERN TWIGGS COUNTIES UNTIL 145 PM
EDT...

At 109 PM EDT...a line of strong thunderstorms was along a line
extending from near Mountain Springs to Toomsboro to near Tennille...
and moving southeast at 30 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of these storms include
Sandersville, Wrightsville, Irwinton, Gordon, Tennille, Ivey,
McIntyre, Harrison, Toomsboro, Oconee, James, Donovan, Mountain
Springs, Greenberry Crossroads, Pringle, Myricks Mill, New Home and
Nicklesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3270 8282 3272 8286 3271 8296 3268 8304
      3275 8341 3301 8349 3293 8311 3302 8279
      3277 8259
TIME...MOT...LOC 1709Z 330DEG 24KT 3286 8343 3282 8306 3289 8280

HAIL...0.25IN
WIND...50MPH
Local storm report, Jun 28, 1:24 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
124 PM EDT THU JUN 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1229 PM     TSTM WND DMG     LAFAYETTE               34.71N  85.28W
06/28/2018                   WALKER             GA   TRAINED SPOTTER

            A FEW TREES WERE REPORTED DOWN ALONG HIGHWAY 27 NEAR
            CULBERSON AVENUE.

&&

EVENT NUMBER FFC1800496

LREAVES

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 8:16 PM EDTSpecial Weather StatementFFCWilkinson29 min
Jun 27, 8:20 PM EDTSpecial Weather StatementFFCCatoosa, Dade, Walker40 min
Jun 27, 8:25 PM EDTSpecial Weather StatementFFCBaldwin, Jones35 min
Jun 27, 8:34 PM EDTSevere Thunderstorm WarningFFCBaldwin, Washington, Wilkinson26 min
Jun 27, 8:36 PM EDTSpecial Weather StatementFFCSumter24 min
Jun 27, 9:04 PM EDTSpecial Weather StatementFFCJefferson, Washington56 min
Jun 27, 9:10 PM EDTSpecial Weather StatementFFCCatoosa, Dade, Walker50 min
Jun 27, 9:36 PM EDTSpecial Weather StatementFFCWalker24 min
Jun 27, 10:00 PM EDTSpecial Weather StatementFFCChattooga30 min
Jun 27, 10:13 PM EDTSpecial Weather StatementFFCBartow, Chattooga, Cobb, Floyd, Gordon, Polk32 min
Jun 27, 10:45 PM EDTSpecial Weather StatementFFCCobb, Douglas, Fulton, Haralson, Paulding, Polk45 min
Jun 27, 11:21 PM EDTSpecial Weather StatementFFCDeKalb24 min
Jun 28, 5:54 AM EDTSpecial Weather StatementFFCDawson, Fannin, Gilmer, Lumpkin, Pickens, Towns and 2 more36 min
Jun 28, 6:44 AM EDTSpecial Weather StatementFFCCherokee, Dawson, Forsyth, Hall, Lumpkin31 min
Jun 28, 7:14 AM EDTSpecial Weather StatementFFCDawson, DeKalb, Forsyth, Gwinnett, Hall, Lumpkin31 min
Jun 28, 7:50 AM EDTSpecial Weather StatementFFCBarrow, DeKalb, Forsyth, Gwinnett, Hall, Jackson25 min
Jun 28, 8:04 AM EDTSpecial Weather StatementFFCFannin, Towns, Union26 min
Jun 28, 8:22 AM EDTSpecial Weather StatementFFCBarrow, Cherokee, Clarke, DeKalb, Forsyth, Gwinnett and 5 more38 min
Jun 28, 9:02 AM EDTSpecial Weather StatementFFCBarrow, Gwinnett, Jackson28 min
Jun 28, 9:04 AM EDTSpecial Weather StatementFFCLumpkin, White26 min
Jun 28, 9:28 AM EDTSpecial Weather StatementFFCBarrow, Oconee, Walton32 min
Jun 28, 9:33 AM EDTSpecial Weather StatementFFCBanks, Dawson, Hall, Lumpkin27 min
Jun 28, 10:07 AM EDTSpecial Weather StatementFFCDawson, Hall, Jackson23 min
Jun 28, 10:17 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer43 min
Jun 28, 10:27 AM EDTSevere Thunderstorm WarningFFCCatoosa, Gilmer, Murray, Whitfield48 min
Jun 28, 10:36 AM EDTSpecial Weather StatementFFCBarrow, Clarke, Gwinnett, Jackson, Oconee24 min
Jun 28, 10:50 AM EDTSevere Thunderstorm WarningFFCCatoosa, Dawson, Gilmer, Gordon, Murray, Pickens and 1 more40 min
Jun 28, 11:03 AM EDTSpecial Weather StatementFFCGwinnett, Oconee, Walton27 min
Jun 28, 11:15 AM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Gordon, Murray, Walker, Whitfield45 min
Jun 28, 11:19 AM EDTSpecial Weather StatementFFCCherokee, Forsyth26 min
Jun 28, 11:37 AM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Gilmer, Gordon, Pickens41 min
Jun 28, 12:00 PM EDTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Dade, Floyd, Gordon, Walker and 1 more60 min
Jun 28, 12:17 PM EDTSpecial Weather StatementFFCDeKalb, Fulton, Rockdale28 min
Jun 28, 12:22 PM EDTSpecial Weather StatementFFCCobb23 min
Jun 28, 12:30 PM EDTSpecial Weather StatementFFCClayton, Fayette30 min
Jun 28, 12:34 PM EDTSpecial Weather StatementFFCButts26 min
Jun 28, 12:47 PM EDTSpecial Weather StatementFFCDouglas28 min
Jun 28, 12:55 PM EDTFlash Flood WarningFFCCatoosa, Dade, Walker6 hr
Jun 28, 12:57 PM EDTSevere Thunderstorm WarningFFCChattooga, Dade, Floyd, Walker48 min
Jun 28, 1:03 PM EDTSpecial Weather StatementFFCButts, Fayette, Lamar, Spalding27 min
Jun 28, 1:06 PM EDTSpecial Weather StatementFFCDouglas24 min
Jun 28, 1:09 PM EDTSpecial Weather StatementFFCWashington, Wilkinson36 min
Jun 28, 1:29 PM EDTSpecial Weather StatementFFCCrawford, Lamar, Monroe, Pike, Upson31 min
Jun 28, 1:31 PM EDTSpecial Weather StatementFFCCarroll29 min
Jun 28, 1:41 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd, Polk, Walker49 min
Jun 28, 1:43 PM EDTSpecial Weather StatementFFCBibb, Johnson, Peach, Twiggs, Wilkinson32 min
Jun 28, 1:55 PM EDTSevere Thunderstorm WarningFFCMeriwether, Pike, Talbot, Upson50 min
Jun 28, 2:02 PM EDTSevere Thunderstorm WarningFFCHarris, Heard, Meriwether, Troup43 min
Jun 28, 2:13 PM EDTSpecial Weather StatementFFCBleckley, Dodge, Houston, Laurens, Peach, Pulaski32 min
Jun 28, 2:16 PM EDTSpecial Weather StatementFFCHaralson, Heard29 min
Jun 28, 2:25 PM EDTSevere Thunderstorm WarningFFCBleckley, Houston, Pulaski, Twiggs50 min
Jun 28, 2:31 PM EDTSpecial Weather StatementFFCMacon, Marion, Taylor29 min
Jun 28, 2:34 PM EDTSevere Thunderstorm WarningFFCDooly, Houston, Pulaski41 min
Jun 28, 2:36 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Pulaski39 min
Jun 28, 2:45 PM EDTSpecial Weather StatementFFCChattahoochee30 min
Jun 28, 2:47 PM EDTSpecial Weather StatementFFCDooly28 min
Jun 28, 2:47 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Muscogee, Troup43 min
Jun 28, 3:00 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee, Schley, Stewart, Sumter and 1 more45 min
Jun 28, 3:06 PM EDTSevere Thunderstorm WarningFFCDodge, Pulaski, Telfair, Wilcox39 min
Jun 28, 3:12 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Houston, Macon, Schley, Sumter33 min
Jun 28, 3:15 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens, Montgomery, Telfair, Wheeler30 min
Jun 28, 3:21 PM EDTSpecial Weather StatementFFCHeard24 min
Jun 28, 3:43 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee, Schley, Stewart, Sumter and 1 more47 min
Jun 28, 3:44 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair, Wilcox31 min
Jun 28, 3:46 PM EDTSpecial Weather StatementFFCCrisp, Sumter29 min
Jun 28, 5:16 PM EDTSpecial Weather StatementFFCHarris44 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.